# SDR AMTA200800211

- Difficulty date: March 6, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 4920 · APU Core Engine
- Part: Relay
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  T/S AND FOUND BAD RELAY K10163, REMOVED AND REPLACED IAW SWPM 20-81-82, APU START AND OPS CHECK GOOD IAW MM 49-11-00.  (K)
